MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24716
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device entrapment occurred.The target lesion was located in the left superficial femoral artery.A 6.0x220x150-hybrid sterling balloon catheter was advanced over a 0.009 rotawire guidewire for dilatation.However, during the procedure, the balloon catheter would not track when it was attempted to be removed over the guidewire.A 0.014 v-14 guidewire was placed but the balloon catheter was still unable to be removed.The physician noted that it felt tight.The entire system was removed and the lesion was rewired.A 7.0x150x150-hybrid sterling balloon catheter was used and removed without incident; however, it was difficult to advance through the sheath when it was reinserted.The device was removed and the procedure was completed a different device.No patient complications were reported.

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12272074
Report Number2134265-2021-09671
Device Sequence Number17027264
Product Code LIT
UDI-Device Identifier08714729845485
UDI-Public08714729845485
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K132430
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/11/2024
Device Model Number24716
Device Catalogue Number24716
Device Lot Number0027295224
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2021
Initial Report FDA Received Date08/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1